| Model Number |
E140 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Inappropriate/Inadequate Shock/Stimulation (1574); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) presented to the emergency room (er) and claimed they received shocks.It was noted the patient had been non-compliant, and data showed the device reached elective replacement indicator (eri) approximately eight months ago.It was also noted remote monitoring was disabled approximately three months ago.Technical services (ts) reviewed the data and confirmed the device was at end of life (eol) and there would be no way to see whether the patient received therapy.It was not determined whether the patient was shocked, and whether therapy was appropriate or not.Information from the field was received and noted there was a fracture in the right ventricular (rv) lead and that the patient may have received inappropriate shocks due to the noise on the lead from the fracture.It was also noted both brady and tachy therapy was turned off.The patient was scheduled to follow up with the physician.No additional adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.